# SDR ASAA2023091145082

- Difficulty date: September 11, 2023
- Submitted: September 13, 2023
- Operation: Air carrier
- Aircraft: N956AK
- Make and model: Boeing 737-9
- Aircraft serial: 43360
- Aircraft time: 2,578 hours, 721 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAULT LIGHT ILLUMINATED ON FIRST START ATTEMPT. GROUNDED - YES. ACCOMPLISHED IFIM 49-40-00-810-805. NO FAULTS FOUND OR ACTIVE. APU STARTED NORMAL PER IFIM INTERMITTENT FAULT REMOVED MEL 49-11-01 SEAMC LANCE CONTACTED REF LOG PAGE 60547740 FOR 49-99A.
